Über zusammengesetzte Zahlkörper

M. Bauer

Mathematische Annalen (1916)

  • Volume: 77, page 357-361
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bauer, M.. "Über zusammengesetzte Zahlkörper." Mathematische Annalen 77 (1916): 357-361. <http://eudml.org/doc/158732>.

author = {Bauer, M.},
journal = {Mathematische Annalen},
pages = {357-361},
title = {Über zusammengesetzte Zahlkörper},
url = {http://eudml.org/doc/158732},
volume = {77},
year = {1916},

AU - Bauer, M.
TI - Über zusammengesetzte Zahlkörper
JO - Mathematische Annalen
PY - 1916
VL - 77
SP - 357
EP - 361
UR - http://eudml.org/doc/158732
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.